Alert archive / Texas / Tornado Warnings in 2025

Tornado Warning 93, NWS Shreveport, LA

October 28, 2025Gregg County, Rusk County, Texas

NWS Shreveport, LA issued this tornado warning at Oct 28, 2025, 3:25 PM CDT for Gregg County, Rusk County, Texas. It was in force for 16 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 28, 2025, 3:25 PM CDT (20:25 UTC)
Expired
Oct 28, 2025, 3:41 PM CDT
In force
16 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Gregg County, TX, Rusk County, TX

The radar

The Shreveport radar (KSHV), 90 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 28, 3:25 PM CDTTSTM WND DMG1 Ssw Kilgore, TXTrees and power lines down reported south of Driller Park and R.E. St. Johns Football Stadium.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2025-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 504 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2025-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 373 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
504 J/kg
Mixed-layer CIN
-229 J/kg
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
373 m²/s²
0-3 km storm-relative helicity
415 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

889 
WFUS54 KSHV 282025
TORSHV
TXC183-401-282100-
/O.NEW.KSHV.TO.W.0093.251028T2025Z-251028T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
325 PM CDT Tue Oct 28 2025

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  South Central Gregg County in northeastern Texas...
  Northwestern Rusk County in northeastern Texas...

* Until 400 PM CDT.

* At 325 PM CDT, a severe thunderstorm capable of producing a 
  tornado was located over Kilgore, moving east at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be damaged or
           destroyed. Damage to roofs, windows and vehicles will
           occur. Tree damage is likely.

* Locations impacted include...
  Kilgore, Lakeport, Monroe and Laird Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3234 9493 3241 9492 3241 9466 3240 9465
      3227 9466
TIME...MOT...LOC 2025Z 279DEG 20KT 3237 9489

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN

$$

53
4 follow-up statements
145 
WWUS54 KSHV 282028
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
328 PM CDT Tue Oct 28 2025

TXC183-401-282100-
/O.CON.KSHV.TO.W.0093.000000T0000Z-251028T2100Z/
Gregg TX-Rusk TX-
328 PM CDT Tue Oct 28 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 4 PM CDT FOR SOUTH 
CENTRAL GREGG AND NORTHWESTERN RUSK COUNTIES...

At 328 PM CDT, a tornado producing storm was located over Kilgore, 
moving east at 25 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Kilgore, Lakeport, Monroe and Laird Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3234 9493 3241 9492 3241 9466 3240 9465
      3227 9466
TIME...MOT...LOC 2025Z 279DEG 20KT 3237 9489

TORNADO...OBSERVED
MAX HAIL SIZE...<1.00 IN

$$

53
055 
WWUS54 KSHV 282033
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
333 PM CDT Tue Oct 28 2025

TXC183-401-282100-
/O.CON.KSHV.TO.W.0093.000000T0000Z-251028T2100Z/
Gregg TX-Rusk TX-
333 PM CDT Tue Oct 28 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 4 PM CDT FOR SOUTH 
CENTRAL GREGG AND NORTH CENTRAL RUSK COUNTIES...

At 333 PM CDT, a tornado producing storm was located near Kilgore, 
moving east at 30 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Kilgore, Lakeport and Monroe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3233 9487 3241 9486 3241 9466 3240 9465
      3227 9466
TIME...MOT...LOC 2028Z 277DEG 24KT 3236 9484

TORNADO...OBSERVED
MAX HAIL SIZE...<1.00 IN

$$

53
734 
WWUS54 KSHV 282037
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
337 PM CDT Tue Oct 28 2025

TXC183-401-282100-
/O.CON.KSHV.TO.W.0093.000000T0000Z-251028T2100Z/
Gregg TX-Rusk TX-
337 PM CDT Tue Oct 28 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 4 PM CDT FOR SOUTH 
CENTRAL GREGG AND NORTH CENTRAL RUSK COUNTIES...

At 337 PM CDT, a severe thunderstorm capable of producing a tornado 
was located 6 miles southeast of Kilgore, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Kilgore, Lakeport and Monroe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3233 9487 3241 9486 3241 9466 3240 9465
      3227 9466
TIME...MOT...LOC 2033Z 277DEG 24KT 3236 9480

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN

$$

53
316 
WWUS54 KSHV 282041
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
341 PM CDT Tue Oct 28 2025

TXC183-401-282051-
/O.CAN.KSHV.TO.W.0093.000000T0000Z-251028T2100Z/
Gregg TX-Rusk TX-
341 PM CDT Tue Oct 28 2025

...TORNADO WARNING IS CANCELLED FOR SOUTH CENTRAL GREGG AND NORTH 
CENTRAL RUSK COUNTIES...

The storm which prompted the warning has weakened below severe 
limits at this time. Therefore, the warning has been cancelled.

&&

LAT...LON 3233 9487 3241 9486 3241 9466 3240 9465
      3227 9466
TIME...MOT...LOC 2037Z 277DEG 24KT 3235 9477

$$

53

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Oct 28, 1:41 PM CDT, 1 hour 44 minutes earlier. Its key messages:

  • Issued at 1235 PM CDT Tue Oct 28 2025
  • Rain returns to the area today ahead and along a cold front. Can't rule out an isolated strong to severe thunderstorm with this system.
  • A Wind Advisory is now in effect from 10PM tonight through 7PM Wednesday. Expect gusty winds near 20 mph, with gusts up to 35 mph.
  • The coolest airmass of the Fall season will move into the region behind the front, with dry and cool conditions continuing through the remainder of the week.
Area forecast discussion, Oct 28, 1:41 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
141 PM CDT Tue Oct 28 2025

...New DISCUSSION, AVIATION, SPOTTER INFORMATION STATEMENT...

.KEY MESSAGES...
Issued at 1235 PM CDT Tue Oct 28 2025

 - Rain returns to the area today ahead and along a cold front.
   Can't rule out an isolated strong to severe thunderstorm with
   this system.

 - A Wind Advisory is now in effect from 10PM tonight through 7PM
   Wednesday. Expect gusty winds near 20 mph, with gusts up to 35
   mph.

 - The coolest airmass of the Fall season will move into the
   region behind the front, with dry and cool conditions
   continuing through the remainder of the week.

&&

.DISCUSSION...
Issued at 1235 PM CDT Tue Oct 28 2025

A long-wave trough continues to dive southward across the Plains,
driving a cold front towards our region. Ahead of the front, a weak
short-wave disturbance has kicked off light rain showers across
our northern zones throughout the morning hours today. That
front is now located just east of the DFW metro area, and should
move into our forecast zones over the next hour or two. Short-term
progs continue to suggest a broken line of showers and
thunderstorms will rapidly develop just ahead of the front once in
moves into our area. These individual cells within the broken line
are expected to intensify across portions of East Texas as it they
get closer to the Louisiana border. We should see ML-CAPE values
approaching 2000 J/kg across portions of East Texas and adjacent
North & Central Louisiana, along with decent mid-level lapse
rates and good shear profiles. This has prompted The Storm
Prediction Center to increase to a Slight Risk for the previously
mentioned areas this afternoon. The primary risk will be large
hail, and possibly a tornado or two.

Behind the front, strong northwesterly winds will bring in our
coldest airmass of the Fall season. Highs on Wednesday will range
from the upper 50s in our northern zones, to the mid 60s in our
southern areas. A Wind Advisory has been issued areawide from 10PM
tonight through 7PM Wednesday, as we will see sustained northwesterly
winds near 20 mph, with gusts up to 35 mph. There is a chance
that the extreme northern sections of our SE Oklahoma and
Southwest Arkansas zones could see some light rain on Wednesday,
as the aforementioned trough closes off across the Lower
Mississippi Valley, sending some wrap around moisture and cloud
cover back over the area.

Winds should diminish as high pressure builds into the region
during the remainder of the work week. Expect mostly clear skies
and light winds, with morning lows dropping into the low to mid
40s on Thursday morning, and upper 30s to lower 40s on Halloween morning.
By Saturday, upper ridging will build across the SW CONUS, putting
our region in a deep northwesterly flow pattern aloft. Long-term
progs are suggesting a potent disturbance will move into the area
along the flow late Saturday into Sunday morning, bringing
another chance of rain to portions of the region. A cool front
will move into the area in wake of the disturbance, bringing a
return in dry conditions by the start of next week /20/

&&

.AVIATION...
(18Z TAFS)
Issued at 1235 PM CDT Tue Oct 28 2025

For the 28/18z TAFs...Persistant MVFR/IFR ceilings remain at several
sites at the top of the period. Showers and thunderstorms could
begin to impact KTYR and KTXK soon after 18z, with other sites
seeing impacts over the following several hours. As the cold front
moves to the southeast, areas behind the front will see a
northwesterly wind shift and an uptick in surface wind speeds.
Western sites could see 20+ kt winds with gusts of 30 kt possible
through the end of the period. Clouds will slowly clear out for many
sites overnight tonight and creep back in from the northeast by
midday tomorrow. /57/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 1235 PM CDT Tue Oct 28 2025

Limited spotter activation may be requested this afternoon across
portions of East Texas, North & Central Louisiana, and South-
Central Arkansas. Even if activation is not locally requested,
any reports of hazardous weather to the National Weather Service
are appreciated.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  51  62  48  66 /  10   0   0   0
MLU  49  60  48  65 /  70  10   0   0
DEQ  44  55  41  63 /  10  10   0   0
TXK  48  59  45  65 /  10   0   0   0
ELD  46  57  42  63 /  60  10   0   0
TYR  49  61  44  64 /   0   0   0   0
GGG  48  62  43  65 /   0   0   0   0
LFK  49  65  45  68 /   0   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory from 10 PM this evening to 7 PM CDT Wednesday for
     ARZ050-051-059>061-070>073.

LA...Wind Advisory from 10 PM this evening to 7 PM CDT Wednesday for
     LAZ001>006-010>014-017>022.

OK...Wind Advisory from 10 PM this evening to 7 PM CDT Wednesday for
     OKZ077.

TX...Wind Advisory from 10 PM this evening to 7 PM CDT Wednesday for
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

DISCUSSION...20
AVIATION...57

In the hours before

Special weather statement, Oct 28, 1:48 PM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Shreveport LA
148 PM CDT Tue Oct 28 2025

TXZ124-281915-
Wood TX-
148 PM CDT Tue Oct 28 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL WOOD COUNTY UNTIL 215
PM CDT...

At 148 PM CDT, Doppler radar was tracking a strong thunderstorm over
Golden, or 8 miles northwest of Mineola, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Mineola, Quitman, Hainesville, Golden, Hoard, Forest Hill and Alba.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3280 9565 3286 9562 3282 9526 3260 9537
      3272 9564
TIME...MOT...LOC 1847Z 288DEG 24KT 3277 9556

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

57
Special weather statement, Oct 28, 2:02 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Shreveport LA
202 PM CDT Tue Oct 28 2025

TXZ149-152-281930-
Nacogdoches TX-Cherokee TX-
202 PM CDT Tue Oct 28 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN NACOGDOCHES AND
EAST CENTRAL CHEROKEE COUNTIES UNTIL 230 PM CDT...

At 202 PM CDT, Doppler radar was tracking a strong thunderstorm over
Douglass, or 12 miles west of Nacogdoches, moving east at 40 mph.

HAZARD...Wind gusts up to 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Nacogdoches, Douglass, Appleby and Linwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3155 9496 3167 9501 3180 9460 3158 9450
TIME...MOT...LOC 1902Z 257DEG 34KT 3163 9486

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

57
Special weather statement, Oct 28, 2:38 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Shreveport LA
238 PM CDT Tue Oct 28 2025

TXZ124-125-136-137-282015-
Wood TX-Smith TX-Upshur TX-Gregg TX-
238 PM CDT Tue Oct 28 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GREGG...
SOUTHWESTERN UPSHUR...NORTHEASTERN SMITH AND SOUTHEASTERN WOOD
COUNTIES UNTIL 315 PM CDT...

At 238 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hawkins, or 13 miles west of Gladewater, moving east at 40 mph.

HAZARD...Wind gusts up to 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Longview, White Oak, Gladewater, Big Sandy, Hawkins, Clarksville
  City, East Mountain, West Mountain, Liberty City, Winona, Union
  Grove, Warren City and Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3256 9523 3266 9523 3271 9478 3244 9478
      3248 9523
TIME...MOT...LOC 1938Z 269DEG 32KT 3257 9517

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

53
Special weather statement, Oct 28, 3:02 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Shreveport LA
302 PM CDT Tue Oct 28 2025

TXZ125-136>138-150-282045-
Gregg TX-Harrison TX-Rusk TX-Smith TX-Upshur TX-
302 PM CDT Tue Oct 28 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT GREGG...SOUTHWESTERN
HARRISON...NORTHERN RUSK...SOUTHWESTERN UPSHUR AND EAST CENTRAL
SMITH COUNTIES UNTIL 345 PM CDT...

At 302 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from over Gladewater to near Liberty City,
or extending from over Gladewater to 7 miles west of Kilgore, moving
east at 40 mph.

HAZARD...Wind gusts up to 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Longview, Kilgore, White Oak, Gladewater, Hallsville, Tatum,
  Clarksville City, East Mountain, Liberty City, Lakeport, Easton,
  Union Grove, Warren City, Rolling Meadows, Judson, Monroe, Laird
  Hill, Chalk Hill and Stewart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3239 9517 3249 9513 3260 9509 3259 9447
      3242 9445 3239 9448 3239 9449 3237 9449
      3228 9456
TIME...MOT...LOC 2002Z 277DEG 35KT 3259 9495 3247 9493 3239 9498

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

53
Special weather statement, Oct 28, 3:15 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Shreveport LA
315 PM CDT Tue Oct 28 2025

TXZ152-153-166-282045-
Nacogdoches TX-San Augustine TX-Shelby TX-
315 PM CDT Tue Oct 28 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL NACOGDOCHES...
NORTHERN SAN AUGUSTINE AND SOUTHWESTERN SHELBY COUNTIES UNTIL 345 PM
CDT...

At 315 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Martinsville, or 17 miles southwest of Center,
moving east at 30 mph.

HAZARD...Wind gusts up to 30 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  San Augustine, Bland Lake and Calgary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3154 9442 3165 9440 3166 9402 3146 9406
TIME...MOT...LOC 2015Z 276DEG 27KT 3158 9431

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

57
Special weather statement, Oct 28, 3:22 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Shreveport LA
322 PM CDT Tue Oct 28 2025

TXZ136-137-149-150-282045-
Cherokee TX-Rusk TX-Smith TX-Gregg TX-
322 PM CDT Tue Oct 28 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN GREGG...
WESTERN RUSK...NORTH CENTRAL CHEROKEE AND SOUTHEASTERN SMITH
COUNTIES UNTIL 345 PM CDT...

At 322 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from near Kilgore to 7 miles north of New
Salem, or extending from near Kilgore to 13 miles southwest of
Henderson, moving east at 35 mph.

HAZARD...Wind gusts up to 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Henderson, Kilgore, Overton, New London, Joinerville, Turnertown,
  Minden, Brachfield, Church Hill, Oak Hill, Monroe, Laird Hill,
  Chapman, Laneville, Stewart and Concord.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3207 9512 3221 9500 3241 9499 3232 9459
      3213 9461 3194 9473
TIME...MOT...LOC 2022Z 280DEG 32KT 3235 9488 3220 9488 3203 9495

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

53

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 12:01 PM CDTWind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more31 hr
Oct 28, 1:48 PM CDTSpecial Weather StatementSHVWood27 min
Oct 28, 2:02 PM CDTSpecial Weather StatementSHVNacogdoches28 min
Oct 28, 2:32 PM CDTSevere Thunderstorm WarningSHVNacogdoches, San Augustine43 min
Oct 28, 2:38 PM CDTSpecial Weather StatementSHVGregg37 min
Oct 28, 3:02 PM CDTSpecial Weather StatementSHVGregg43 min
Oct 28, 3:15 PM CDTSpecial Weather StatementSHVSan Augustine30 min
Oct 28, 3:22 PM CDTSpecial Weather StatementSHVRusk23 min
Oct 28, 3:32 PM CDTSpecial Weather StatementSHVNacogdoches28 min
Oct 28, 3:43 PM CDTSpecial Weather StatementSHVPanola, Rusk47 min
Oct 28, 3:45 PM CDTSpecial Weather StatementSHVSan Augustine30 min
Oct 28, 3:48 PM CDTSpecial Weather StatementSHVRusk42 min
Oct 28, 3:50 PM CDTSevere Thunderstorm WarningSHVPanola, Rusk40 min
Oct 28, 4:00 PM CDTSpecial Weather StatementSHVNacogdoches30 min
Oct 28, 4:03 PM CDTTornado WarningSHVNacogdoches, Rusk, Shelby14 min
Oct 28, 4:12 PM CDTSevere Thunderstorm WarningSHVNacogdoches, San Augustine, Shelby42 min
Oct 28, 4:18 PM CDTSevere Thunderstorm WarningSHVSabine21 min
Oct 28, 4:19 PM CDTSevere Thunderstorm WarningSHVPanola, Shelby34 min
Oct 28, 4:33 PM CDTSpecial Weather StatementSHVPanola42 min
Oct 28, 4:36 PM CDTSpecial Weather StatementSHVAngelina39 min
Oct 28, 4:38 PM CDTSevere Thunderstorm WarningSHVSabine41 min
Oct 28, 4:49 PM CDTSpecial Weather StatementSHVShelby26 min
Oct 28, 5:01 PM CDTSevere Thunderstorm WarningSHVNacogdoches, Sabine, San Augustine44 min
Oct 28, 5:47 PM CDTSpecial Weather StatementSHVSabine43 min

Nearby

Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.